# SDR SWAA2022030223901

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A534025
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STA 540; LBL 0 TO LBL 24; LATERAL FLOOR SUPPORT IS BROKEN. / REMOVED AND REPLACED LATERAL FLOOR SUPPORT AT PASSENGER CABIN STA 540 BLO-LBL24. P/N 143A5340-25 ATAG WN5608 IAW B737 AIPC 53-42-11-66 SRM 51-40-20-0G-0
